MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2016 indicate the patient received a right total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and competitor cement was utilized.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2020 indicate the patient received a right total knee revision due to pain and limited range of motion.Loosening was suspected pre-op but was not confirmed intra-operatively.Upon entering the joint adhesions and synovitis was encountered and removed.All implants with the exception of the patella were removed without noted deficiency.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2016; dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 4 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12017372
Report Number1818910-2021-12898
Device Sequence Number19909974
Product Code NJL
UDI-Device Identifier10603295052302
UDI-Public10603295052302
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number1516-50-407
Device Catalogue Number151650407
Device Lot Number7979910
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE RP TIB BASE SZ 4 CEM; ZIMMER PALACOS BONE CEMENT; ZIMMER PALACOS BONE CEMENT; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE RP TIB BASE SZ 4 CEM; ZIMMER PALACOS BONE CEMENT; ZIMMER PALACOS BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR